# SDR VNAA2019032211101

- Difficulty date: March 22, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 33,825 hours, 33,133 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766367B
- Part serial: 298
- Condition: Failed
- Location: Te Flap
- Part time: 33,747 hours, 33,006 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLT THE CREW RECEIVED A FLAPS FAIL MSG, DECLARED AN EMERGENCY AND LANDED SAFELY. MX REPLACED RT NR 4 FLAP ACTUATOR OPS CHECK GOOD.
